# SDR UIEA2025031300313

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 68,177 hours, 10,615 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 457W10159
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND FLOOR FITTING CORROSION AT M/D STA 1790 LBL 81.( 1. REPLACED M/D FLOOR FITTING AT STA 1790 LBL 81 IAW AMM 20-11-00-910-801 REV 102. 2. ACCOMPLISHED EI NO: T2025A53M-378, REV=1. 3. JOB COMPLETED AND CONDITION CHECK NORMAL.
